# SDR DXTA2024071212337

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N773QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20773
- Aircraft time: 6,294 hours, 3,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Assist Assy
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR ASSIST SYSTEM OPERATES INTERMITTENTLY THROUGHOUT SEVERAL OPERATIONS.  THE SYSTEM IS INTERMITTENT IN IT'S ABILITY TO COMPLETELY CLOSE THE DOOR. WHEN OPENING IT SEEMS TO HANG UP AT THE TOP.  GAINED ACCESS TO ETHERNET INTERFACE UNIT AT THE FWD GALLEY CLOSET. REMOVED AND REPLACED EIU IAW CL350 SMM 44-10-21, REQUIRES CABIN MANAGEMENT SYSTEM ADJUSTMENT TEST.  PERFORMED OPS/CK OF MED !AW CL350 MM 52-11-00 AFTER CABIN MANAGEMENT SYS SOFTWARE UPDATE WAS C/W. OPS/CK GOOD.
